MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3,h6) no parts have been received by the manufacturer for evaluation.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi 71000442rpend; product id: bi71000444rpend; product id: bi71000192: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used outside of the procedure.It was reported that the gantry door was getting stuck when opening/closing.There was no patient involved.
 
Additional Manufacturer Narrative
H3, h6) the manufacture representative went to the site to test the imaging system and customer reported system was having issues when opening gantry door.Found the rotor tractor drive to be the cause of the issue.Replaced part correcting the problem.Verified door was opening/closing properly.System checkout completed in accordance with the as per user manual.System was fully functional and had been returned to the customer.Mdr codes: b01, c07, d02.H3, h6) the component was returned to the manufacturer for analysis.Analysis found that confirmed reported complaint, "gantry opening issue." test motor assembly with motion cart.Forward and backwards motion passed, brake was engaging and disengaging as normal.Visual inspection showed belt was missing teeth and causes the belt to skip, not allowing gantry to spin correctly.Damaged assembly.Mdr codes: b01, c07, d02.Return date: 2025-07-10 h3, h6) the component was returned to the manufacturer for analysis.Analysis found that unable to confirmed reported complaint, "gantry opening issue." installed control box into test system.The system booted and readied on each power cycle.Performed motion calibrations, all passed.Door functioned as normal and motion travel on all axes was smooth and functional.Performed 2d and 3d images, all were successful.No fault found while under test.Mdr codes: b01, c19, d14.Return date: 2025-07-09 continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id:bi71000442rpend , serial/lot #: (b)(6), product id: bi71000192 , serial/lot #: (b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX  45640
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX   45640
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22343234
Report Number3006544299-2025-00546
Device Sequence Number20058808
Product Code OWB
UDI-Device Identifier00763000863302
UDI-Public(01)00763000863302(11)240628(21)C3874
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11....".
Patient SexUnknown